Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I guess I have been insecticide poisoned

Hi , and Thanks in advance for your help , I guess I ve been insecticide poisoned . I used Baygon crawling insect spray on the rooms doorstep floor , and I closed them for like 12 hours , however when I came at night exhausted to sleep , I could still strongly smell the spray s odor , however couldn t resist sleeping , and woke up 9 hours later with headache and dizziness . I thought the symptoms will soon go away , but I rather find myself 2 days later still unable to concentrate properly , and I have a strange difficulty talking and formulating my sentences ( including this very paragraph) , and struggling remembering some of the most obvious details and actions . I m really suffering at this point , continuously exhausted short breathed . I tried googling for Baygon ingredients and was frightened when I read about some of its contents toxicity symptoms , clearly representing my current status , especially the parts about the Organophosphate component chlorpyrifos side effects !!! Are these symptoms caused by such chemicals , permanent or are they reversible ? is there any antidote for it ? what should I do now , and how can I seek help and treatment . I m really freaked about the idea that such acute exposure might result in long term or permanent neurological damages !! Would really appreciate any help or advice . Many Thanks . Rami
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  1205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The effects of baygon insecticidal spray are completely reversible with the help of antidotes. You need to attend to an ER for proper control of symptoms and anti dote treatment. Till that time, avoid bright light exposure, take slow and deep breaths and do not take any sedative or any other drugs.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor